Alert archive / Ohio / River Flood Warnings in 2014

River Flood Warning 1, NWS Cleveland, OH

January 12, 2014Marion County, Ohio

NWS Cleveland, OH issued this river flood warning at Jan 12, 2014, 3:10 AM EST for Marion County, Ohio. It took effect at Jan 12, 2014, 3:20 AM EST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Jan 12, 2014, 3:10 AM EST (08:10 UTC)
In effect from
Jan 12, 2014, 3:20 AM EST
Expired
Jan 12, 2014, 10:15 PM EST
In force
19 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Marion County, OH

The radar

The Cincinnati radar (KILN), 141 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Scioto River at Larue (LARO1). The gauge peaked at 11.49 ft at Jan 12, 2014, 9:00 AM EST.

actionminormoderatemajor51001/1201/1301/14
Action stage
8 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03217500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

275 
WGUS41 KCLE 120810
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
310 AM EST SUN JAN 12 2014

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC101-121610-
/O.NEW.KCLE.FL.W.0001.140112T0820Z-140112T2149Z/
/LARO1.1.ER.140112T0820Z.140112T1200Z.140112T1549Z.NO/
310 AM EST SUN JAN 12 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SCIOTO RIVER NEAR LARUE
* FROM EARLY THIS MORNING UNTIL THIS AFTERNOON
* AT  3:00 AM SUNDAY THE STAGE WAS...10.9 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND RISE 
  TO NEAR 11.5 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY LATE THIS MORNING.
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. ROUTE 37 AND PARTS OF VINE STREET INUNDATED. 

$$
3 follow-up statements
908 
WGUS81 KCLE 121518
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1018 AM EST SUN JAN 12 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE
  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC101-122318-
/O.EXT.KCLE.FL.W.0001.000000T0000Z-140114T0130Z/
/LARO1.1.ER.000000T0000Z.140113T0000Z.140113T1930Z.NO/
1018 AM EST SUN JAN 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE.
* AT 10:00 AM SUNDAY THE STAGE WAS 11.5 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.7 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON.
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. ROUTE 37 AND PARTS OF VINE STREET INUNDATED. 
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$

OHC155-122318-
/O.EXT.KCLE.FL.W.0002.000000T0000Z-140113T1246Z/
/PHAO1.1.ER.140112T1025Z.140112T1600Z.140113T0646Z.UU/
1018 AM EST SUN JAN 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT 10:00 AM SUNDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.5 FEET BY LATE THIS 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TONIGHT.
* AT 11.0 FEET...BARCLAY MESSERLY ROAD AND MCCONNELL EAST ROADS WILL 
  BE FLOODED AND IMPASSABLE. 
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 

$$
308 
WGUS81 KCLE 122021
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
321 PM EST SUN JAN 12 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE
  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC101-130421-
/O.EXT.KCLE.FL.W.0001.000000T0000Z-140113T1800Z/
/LARO1.1.ER.000000T0000Z.140113T0000Z.140113T1200Z.NO/
321 PM EST SUN JAN 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE.
* AT  3:00 PM SUNDAY THE STAGE WAS 11.3 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL SLOWLY FALL THIS EVENING THEN 
  THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. ROUTE 37 AND PARTS OF VINE STREET INUNDATED. 
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$

OHC155-130420-
/O.EXT.KCLE.FL.W.0002.000000T0000Z-140114T1650Z/
/PHAO1.1.ER.140112T1025Z.140112T2000Z.140114T1050Z.UU/
321 PM EST SUN JAN 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT  3:00 PM SUNDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY TUESDAY 
  MORNING.
* AT 11.0 FEET...BARCLAY MESSERLY ROAD AND MCCONNELL EAST ROADS WILL 
  BE FLOODED AND IMPASSABLE. 
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 

$$
647 
WGUS81 KCLE 130315
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1015 PM EST SUN JAN 12 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC101-130345-
/O.CAN.KCLE.FL.W.0001.000000T0000Z-140113T1800Z/
/LARO1.1.ER.000000T0000Z.140112T2115Z.140113T0125Z.NO/
1015 PM EST SUN JAN 12 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE SCIOTO RIVER NEAR LARUE.
* AT 10:00 PM SUNDAY THE STAGE WAS 10.8 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FELL BELOW FLOOD STAGE AT  8:25 PM SUNDAY.
* FORECAST...THE RIVER WILL FALL TO 8.8 FEET BY TUESDAY MORNING.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jan 12, 3:08 AM EST, 2 minutes earlier.

Area forecast discussion, Jan 12, 3:08 AM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
308 AM EST SUN JAN 12 2014

.SYNOPSIS...
HIGH PRESSURE ACROSS THE GULF COAST WILL EXTEND NORTH INTO THE
OHIO VALLEY TODAY AHEAD OF A WARM FRONT THAT WILL MOVE THROUGH
TONIGHT. MONDAY LOW PRESSURE MOVING THROUGH ONTARIO WILL DRAG A
WEAK COLD FRONT ACROSS THE REGION. LOW PRESSURE WILL MOVE THROUGH
THE CENTRAL GREAT LAKES TUESDAY AND DRAG A STRONGER COLD FRONT
THROUGH DURING THE DAY.

&&

.NEAR TERM /THROUGH TODAY/...
FOR TODAY WILL BEGIN WITH CLOUDS AND A CHANCE OF DRIZZLE ACROSS
MUCH OF THE AREA. IN THE NORTHEAST HOWEVER WILL RETAIN A CHANCE OF
LIGHT RAIN OR SNOW. A COUPLE HOURS INTO THE MORNING EXPECT PRECIP
TO END AS HIGH PRESSURE BUILDS INTO THE AREA FROM THE SOUTH. SOME
QUESTION AS TO HOW FAST THE CLOUDS BREAK UP THOUGH. FORECAST
SOUNDINGS SHOW A DECENT INVERSION ABOUT 3KFT ACROSS THE AREA WITH
A NEAR SATURATED AIRMASS BELOW. SATELLITE SHOWS SOLID CLOUD DECK
WEST AND NORTHWEST THROUGH MICHIGAN INDIANA AND ILLINOIS AND
WISCONSIN. MAV GUIDANCE KEEPS TOLEDO CLOUDY THROUGH THE MORNING
SCATTERING IT OUT FOR THE AFTERNOON. AKRON DOESNT SCATTER UNTIL
21Z AND CLEVELAND UNTIL 00Z. 925 RH FIELD ON THE NAM12 CORRELATES
DECENTLY WELL WITH THE LOW CLOUDS SO USED IT AS A ROUGH PROXY FOR
SCATTERING OUT ACROSS THE AREA. HIGHS AROUND 40 REASONABLE

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
WARM FRONT MOVES THROUGH LATE THIS AFTERNOON/EVENING. NEXT
POTENTIAL WEATHER MAKER SHOULD BE THE COLD FRONT THAT WILL FOLLOW
ON MONDAY. THIS WILL BE THE FIRST OF TWO COLD FRONTS...THE SECOND
FRONT DUE IN MONDAY NIGHT. THE FIRST FRONT BRINGS LIMITED
MOISTURE BUT ENOUGH FOR A CHANCE POP ACROSS THE AREA. DURING THE
DAY HOWEVER ADDED MOISTURE MOVES INTO THE OHIO VALLEY FROM THE
GLFMX AND WILL AFFECT MAINLY THE EAST HALF OF THE AREA. WILL HAVE
50 POPS EAST FOR THE AFTERNOON. THE SECOND FRONT MOSTLY DRY...WILL
BRING A REINFORCING SHOT OF COLD AIR THAT WILL TAKE 850MB TEMPS
DOWN TO ABOUT -8C BY 12Z TUESDAY. STILL...NOT ENOUGH FOR ANY LAKE
ENHANCEMENT. TUESDAY BOTH THE NAM AND GFS SHOW A RAPIDLY
DEVELOPING LOW OVER THE MIDWEST THAT MOVES INTO THE UPPER OHIO
VALLEY OR LOWER LAKES REGION BY EVENING. EXPECT AT LEAST HIGH
CHANCE TO LIKELY POPS WILL BE NEEDED TUESDAY AND TUESDAY NIGHT.
FOR NOW WILL HAVE HIGH CHANCE TUESDAY...INCREASING TO LIKELY
TUESDAY NIGHT ACROSS THE SNOWBELT AS -14C-16C 850MB AIR (GFS) GET
ACROSS THE LAKE BY 12Z WEDNESDAY. WILL CONTINUE WITH CHANCE POPS
SNOWBELT WEDNESDAY. HIGH ABOVE NORMAL MONDAY AND NEAR NORMAL
TUESDAY AND BELOW NORMAL WEDNESDAY.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
FAIRLY GOOD AGREEMENT WITH LOW PRESSURE TRACKING ACROSS THE NORTHERN
LAKES FOR THURSDAY AND INTO QUEBEC FOR FRIDAY. SEASONABLE
TEMPERATURES AHEAD OF THIS SYSTEM ON THURSDAY...FALLING BACK BELOW
NORMAL IN ITS WAKE FOR FRIDAY AND SATURDAY. MOISTURE IS LIMITED AND
SOUTHERN EXTENT OF THE BETTER MOISTURE IS NOT MUCH FURTHER SOUTH
THAN NORTHERN OH/NW PA. THEREFORE HAVE KEPT PRECIPITATION CHANCES IN
THE CHANCE RANGE. SOME WEAK RIDGING MOVES OVERHEAD FOR
SATURDAY...WITH LINGERING LOW PRECIP CHANCES OVER FAR NE OH/NW PA
ONLY.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
THE LAST TROUGH SHOULD ROTATE THROUGH OVERNIGHT. A FEW SPRINKLES
OR FLURRIES MAY PERSIST...MAINLY ACROSS NE OH/NW PA...OTHERWISE
MVFR CEILINGS WILL LINGER THROUGH SUNDAY MORNING. CLEARING FROM
WEST TO EAST EXPECTED SUNDAY AFTERNOON AND CONDITIONS WILL
IMPROVE TO VFR AS HIGH PRESSURE BUILDS IN FROM THE LOWER OHIO
VALLEY.

OUTLOOK...SOME NON VFR DEVELOPING MONDAY AND CONTINUING THROUGH
WEDNESDAY.

&&

.MARINE...
GALE WARNING WILL END WITH THIS FORECAST ISSUANCE. DUNKIRK HAS
DROPPED DOWN TO 30 KNOTS AND THAT DIMINISHING TREND WILL CONTINUE
TODAY. WINDS WILL BECOME MORE SOUTHERLY TONIGHT AHEAD OF A COLD
FRONT FOR MONDAY. THEY WILL SHIFT TO THE SOUTHWEST AFTER THE FRONT.
WIND SPEEDS WILL TOP OUT AT 20 TO 25 KNOTS WITH THIS SYSTEM. AN
ACTIVE PATTERN CONTINUES WITH A CLIPPER MOVING ACROSS THE LOWER
LAKES FOR TUESDAY. THE PASSAGE OF THIS SYSTEM WILL FINALLY BRING A
WIND SHIFT TO THE NORTHWEST FOR TUESDAY NIGHT AND WEDNESDAY. A BRIEF
RIDGE OF HIGH PRESSURE FROM THE LOWER OHIO VALLEY WILL SHIFT THEM
BACK TO THE SOUTHWEST FOR THURSDAY...BUT THEY WILL BEGIN TO INCREASE
AGAIN WITH A WARM FRONT THURSDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...OUDEMAN
AVIATION...KOSARIK
MARINE...OUDEMAN
Hazardous weather outlook, Jan 11, 3:39 PM EST, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
339 PM EST SAT JAN 11 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-122045-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
339 PM EST SAT JAN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE WARM TEMPERATURES AND RECENT RAINFALL AMOUNTS WILL BE ENOUGH TO
CAUSE ICE MOVEMENT AND BREAKUP...ESPECIALLY ON SMALLER RIVERS AND
STREAMS WHERE ICE IS THINNER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ICE JAMS COULD CONTINUE TO BE A THREAT THROUGH MONDAY AS LARGER
RIVERS CREST FROM RUNOFF AND TEMPERATURES WARM INTO THE 40S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-144>149-164>169-122045-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
339 PM EST SAT JAN 11 2014

...GALE WARNING IN EFFECT UNTIL 5 AM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142-143-162-163-122045-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
339 PM EST SAT JAN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 6:17 AM ESTRiver Flood WarningCLETrumbull22 hr
Jan 12, 8:17 AM ESTAreal Flood AdvisoryCLEAshtabula, Lake12 hr
Jan 12, 9:24 AM ESTWinter Weather AdvisoryCLEAshtabula, Geauga, Lake3 hr
Jan 12, 11:21 AM ESTAreal Flood AdvisoryCLESandusky, Seneca, Wyandot24 hr
Jan 12, 12:00 PM ESTAreal Flood AdvisoryCLECuyahoga24 hr
Jan 12, 12:45 PM ESTAreal Flood AdvisoryCLEAshtabula24 hr
Jan 12, 2:08 PM ESTAreal Flood AdvisoryCLEOttawa, Sandusky, Wood24 hr
Jan 12, 4:10 PM ESTAreal Flood WarningCLEAshtabula, Lake18 hr

Nearby

River Flood Warnings in Ohio, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.